General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 147–202 (Mi umn4473)  

This article is cited in 20 scientific papers (total in 20 papers)

Invariant measures for hyperbolic maps with singularities

E. A. Sataev

Full text: PDF file (3084 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 191–251

Bibliographic databases:

UDC: 517.987
MSC: 37D50, 37D40, 37D45, 37C40, 37B10, 37C05
Received: 15.02.1991

Citation: E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Uspekhi Mat. Nauk, 47:1(283) (1992), 147–202; Russian Math. Surveys, 47:1 (1992), 191–251

Citation in format AMSBIB
\by E.~A.~Sataev
\paper Invariant measures for hyperbolic maps with singularities
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 147--202
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 191--251

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Sataev, “Gibbs measures for one-dimensional attractors of hyperbolic mappingss with singularities”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 567–580  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. A. Sataev, “Asymptotically Markov Stochastic $1$”, Theory Probab Appl, 39:3 (1994), 448  mathnet  crossref  mathscinet  zmath  isi
    3. D. V. Anosov, “On the contribution of N. N. Bogolyubov to the theory of dynamical systems”, Russian Math. Surveys, 49:5 (1994), 1–18  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. I. Chernov, “Limit theorems and Markov approximations for chaotic dynamical systems”, Probab Theory Relat Fields, 101:3 (1995), 321  crossref  mathscinet  zmath  isi
    5. V. S. Afraimovich, N. I. Chernov, E. A. Sataev, “Statistical properties of 2-D generalized hyperbolic attractors”, Chaos, 5:1 (1995), 238  crossref  mathscinet  zmath  adsnasa  isi
    6. E. A. Sataev, “Continuous Dependence of Final Distributions on Transition Probabilities of an Asymptotically Markov Process”, Theory Probab Appl, 40:1 (1995), 186  mathnet  crossref  mathscinet  zmath  isi
    7. V. N. Belykh, “Chaotic and strange attractors of a two-dimensional map”, Sb. Math., 186:3 (1995), 311–326  mathnet  crossref  mathscinet  zmath  isi
    8. E. A. Sataev, “Ergodic properties of the Belykh map”, Journal of Mathematical Sciences (New York), 95:5 (1999), 2564  crossref  mathscinet  zmath
    9. Christian Bonatti, Marcelo Viana, “SRB measures for partially hyperbolic systems whose central direction is mostly contracting”, Isr J Math, 115:1 (2000), 157  crossref  mathscinet  zmath  isi
    10. R. V. Plykin, “On the problem of topological classification of strange attractors of dynamical systems”, Russian Math. Surveys, 57:6 (2002), 1163–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. E. A. Sataev, “Non-existence of stable trajectories in non-autonomous perturbations of systems of Lorenz type”, Sb. Math., 196:4 (2005), 561–594  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. V. S. Kozyakin, N. A. Kuznetsov, “Feasibility of numerical modelling: Information aspect”, Autom Remote Control, 68:12 (2007), 2228  crossref  zmath  isi  elib
    13. Shin Kiriki, Teruhiko Soma, “Parameter-shifted shadowing property of Lozi maps”, Dynamical Systems, 22:3 (2007), 351  crossref
    14. D. I. Dolgopyat, N. I. Chernov, “Anomalous current in periodic Lorentz gases with infinite horizon”, Russian Math. Surveys, 64:4 (2009), 651–699  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. Nikolai Chernov, Hong-Kun Zhang, “On Statistical Properties of Hyperbolic Systems with Singularities”, J Statist Phys, 2009  crossref  mathscinet  isi
    16. E. A. Sataev, “Stokhasticheskie svoistva singulyarno giperbolicheskikh attraktorov”, Nelineinaya dinam., 6:1 (2010), 187–206  mathnet  elib
    17. Hong-Kun Zhang, “Current in Periodic Lorentz Gases with Twists”, Commun. Math. Phys, 2011  crossref
    18. S.V. Gonchenko, A.S. Gonchenko, I.I. Ovsyannikov, D.V. Turaev, L. Lerman, “Examples of Lorenz-like Attractors in Hénon-like Maps”, Math. Model. Nat. Phenom, 8:5 (2013), 48  crossref
    19. M.F. Demers, Hong-Kun Zhang, “Spectral analysis of hyperbolic systems with singularities”, Nonlinearity, 27:3 (2014), 379  crossref
    20. Gianluigi Del Magno, João Lopes Dias, Pedro Duarte, José Pedro Gaivão, Diogo Pinheiro, “SRB Measures for Polygonal Billiards with Contracting Reflection Laws”, Commun. Math. Phys, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:501
    Full text:152
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020